Hypothyroidism

I’ve been seeing an internist since December of 2016.  I’ve been feeling rundown, sluggish, excessively tired, and no matter what I do, I can’t seem to lose weight (1400 calories or less and the scale won’t move!).  So, I went to the doctor.  I’ve had bloodwork done several times since then, and my labs that I had done in June came back as hypothyroid, and I’ve been prescribed synthroid.  I started taking synthroid on June 21, 2017 at 50 mcg.  I went back for bloodwork on July 18, and they doubled my dosage to 100 mcg daily.  However, starting on Monday July 17, I’ve been having the WORST headaches I’ve ever had.  The pain is almost tension headache like, and severe enough to cause nausea.I’ve been reading that it can be a reaction to the medication, and that basically my body doesn’t know yet what to do with this extra hormone that’s floating around.  Once I’ve been taking it for a while longer, my body will get used to it.  So, I’m hoping these headaches go away soon because this shit is seriously painful.  I have noticed my appetite decrease, so I’m hoping that the numbers on the scale will start to go down.  I guess we’ll see how it goes.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s